# SDR USAA2010101192245

- Difficulty date: October 8, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 67,175 hours, 29,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 232 - PHX-LAS - EMERGENCY LIGHTS - EMERGENCY LIGHT LENS MISSING ROW 11D.  REPLACED EMERGENCY LIGHT LENS AT ROW 11D.
